# SDR IPXA2023051293202

- Difficulty date: April 18, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Panel
- Part number: WSP0668501503
- Condition: Corroded
- Location: Courier Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C COURIER FLOOR AREA UNDER MOON MAT HAS BULGING SURFACE BETWEEN STA Y=392 - Y=440.REPLACED CORRODED FLOOR PANEL AT THE COURIER FLOOR AREA AT STA Y=392 - Y=440 IAW SRM 51-33-01 (MINOR)
